# SDR CA110425010

- Difficulty date: April 22, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-214
- Aircraft time: 20,600 hours
- Engine: Cfmint CFM565B4
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1653115
- Condition: Failed
- Location: Cockpit
- Part time: 24,915 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE ENROUTE AT FL370 THE CAPTAINS OUTER WINDSHIELD CRACKED/SHATTERED.  THE FLIGHT DESCENDED TO FL230 AND CONTINUED, INTENDING TO CONTINUE TO DESTINATION AT THE LOWER FLIGHT LEVEL.  REPLACED LT CAPTAIN`S WINDSHEILD IAW AMM.  CERTIFICATION OF WINDSHEILD REPLACEMENT C/O.  REPLACED LT WINDOW HEAT CONTROLLER IAW AMM 30-42-34 . INSTALLATION OF WIPER ARM DONE IAW AMM REF 30-45-52-400-002.
